# SDR S2YA03027

- Difficulty date: August 19, 2003
- Submitted: September 16, 2003
- Operation: Air carrier
- Aircraft: N356SK
- Make and model: Dorner DO328300
- Aircraft serial: 3163
- Engine: Pwa PW306B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: 30B428501
- Condition: Bent
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, J
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF, THE CAPTAIN SAW A BIRD GO BY THE LEFT SIDE, THEN HEARD A BOOM AND THEN A SCRAPING SOUND.  THE CREW PERFORMED AN AIR TURNBACK TO OMA.  MAINTENANCE INSPECTED THE A/C AND FOUND TWO FAN BLADES BEN BUT NO OTHER DAMAGE.  MAINTENANCE BORESCOPED THE ENGINE BUT FOUND NO FURTHER DEFECTS.  MAINTENANCE REPLACED THE TWO BLADE IAW PRATT AND WHITNEY'S INSTRUCTION ON FAN BALANCE.  MAINTENANCE RAN THE ENGINE WITH ENGINE VIBRATION WITHIN LIMITS AND NO OTHER DEFECTS. (M)
